Open Access
September 2013 Local classification of generalize complex structures
Michael Bailey
J. Differential Geom. 95(1): 1-37 (September 2013). DOI: 10.4310/jdg/1375124607


We give a local classification of generalized complex structures. About a point, a generalized complex structure is equivalent to a product of a symplectic manifold with a holomorphic Poisson manifold. We use a Nash-Moser type argument in the style of Conn’s linearization theorem.


Download Citation

Michael Bailey. "Local classification of generalize complex structures." J. Differential Geom. 95 (1) 1 - 37, September 2013.


Published: September 2013
First available in Project Euclid: 29 July 2013

zbMATH: 1282.53074
MathSciNet: MR3128977
Digital Object Identifier: 10.4310/jdg/1375124607

Rights: Copyright © 2013 Lehigh University

Vol.95 • No. 1 • September 2013
Back to Top